# SDR QMLA2018040118038

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N572AM
- Make and model: Snias AS350B2
- Aircraft serial: 4481
- Aircraft time: 2,856 hours, 8,806 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,856 hours, 5,871 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: HM01960011
- Part serial: 0011
- Condition: Leaking
- Location: Fuel System
- Part time: 6 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT COMPLETED A FUEL SAMPLE WITH NO ISSUES. PILOT AND CREW WENT TO LAUNCH AND NOTICED FUEL LEAKING FROM DRAIN ON THE FUEL TANK. THE MECHANIC DISCOVERED  A 2 INCH PIECE OF RUBBER STICKING POUT OF DRAIN VALVE ASSEMBLY.
